# SDR CALA2013122693913

- Difficulty date: December 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 95,143 hours, 15,042 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T20527
- Part serial: 877
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE, RT SIDE RETAINING CABLES RELEASED, SLIDE REMOVED FROM DOOR.  R & R L1 DOOR SLIDE IAW AMM.
